# SDR DXTA200501110

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 2,143 hours, 1,578 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 305262401
- Condition: Bypassing
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 70 KTS DURING TAKEOFF ROLL THE LEFT FUEL FILTER BYPASS ANNUNCIATOR ILLUMINATED & THE TAKEOFF WAS ABORTED.  INSPECTED BOTH LEFT AND RIGHT WING TANKS.  REMOVED AND REPLACED BOTH ENGINE FUEL FILTERS.  PERFORMED LEAK CHECK OF ACCESS PANELS AND ENGINES CHECK GOOD.  REF CE560 AFM AND PRATT & WHITNEY MM 73-20-01.
